Free Access
Issue
R.I.R.O.
Volume 2, Number 13, 1968
Page(s) 27 - 60
DOI https://doi.org/10.1051/m2an/196802R300271
Published online 01 February 2017
  1. ABADIE J., On the Kuhn-Tucker theorem, Non-linear programming. A course-North Holland Publishing Compagny, 1967. [MR: 218116] [Zbl: 0183.22803]
  2. ARROW K. J.,HURWICZ L. et UZAWA H., Studies in linear and non-linear programming Stanford University Press, California, 1958. [MR: 108399] [Zbl: 0091.16002]
  3. BERGE C. et GHOUILA-HOURI A., Programmes, jeux et réseaux de transport, Dunod, 1962. [MR: 192912] [Zbl: 0111.17302]
  4. BORGET G., Sur l'application d'une méthode de dualité à un problème d'optimisation dynamique à critère quadratique. Thèse de Docteur-Ingénieur Faculté des Sciences,de Caen, 1966.
  5. BOURBAKI N., Espaces vectoriels topologiques, Hermann, Paris, 1955. [Zbl: 0066.35301]
  6. CHARNES A., COOPER W. W., KORTANEK K., A duality theorem for convex programs for convex constraints, Bull. Amer, Math. Soc. 63, 1962, 605-608. [MR: 143654] [Zbl: 0131.36502]
  7. DENNIS J. B., Mathematical Programming and Electrical Networks, Technology Press and John Wiley and Sons, New York, 1959. [MR: 108400]
  8. DORN W. S., A duality theorem for convex programs. IBM J. of Res. Dev. 4, 1960, 407-413. [MR: 114672] [Zbl: 0095.14503]
  9. DUFFIN R. J., Infinite programs. Linear inequalities and related Systems (edited by Kuhn and Tucker), 1956, 158-170. [MR: 87573] [Zbl: 0072.37603]
  10. FAN K., A generalization of the Alaoglu-Bourbaki theorem and its applications,Math. Zeithschr, 88, 1965, 48-60. [EuDML: 170395] [MR: 178326] [Zbl: 0135.34402]
  11. HANSON M. A., A duality theorem in non-linear programming with non linear constraints. Australian J. Statistics, 3, 1961, 64-72. [MR: 138508] [Zbl: 0102.15601]
  12. HUARD P., Mathématique des programmes économiques, Monographies de R. O, Dunod, 1961, 13-18. [Zbl: 0204.19505]
  13. KARLIN S., Mathematical methods and theory in games, programming and economies, Addison-Wesley Publishing Compagny, Inc., 1959, vol. I. [MR: 1160778]
  14. KUHN H. W. and TUCKER A. W., Non-linear programming. Proceedings of the second Berkeley Symposium, University of California Press, 1951, 481-492. [MR: 47303] [Zbl: 0044.05903]
  15. MANGASARIAN O. L., Duality in non-Linear programming. Quart, Appl. Math., vol. XX, 1962, 300-302. [Zbl: 0113.35703]
  16. MANGASARIAN O. L. and PONSTEIN J., Minimax and duality in non-linear programming, J. of Math. An. and Appl., 11, 1965, 504-518. [MR: 183538] [Zbl: 0131.18601]
  17. MOREAU J. J., Fonctionnelles convexes. Séminaire sur les équations aux dérivée partielles, Collège de France, 1966-1967. [EuDML: 112529] [MR: 390443]
  18. PALLU DE LA BARRIERE R., Duality in dynamic programming. lst International Conference on programming and control, Colorado Springs, SIAM Journal of Control vol. 4, n° 1, Feb. 1966. [Zbl: 0158.10101]
  19. PSENICNYJ B. N., Programmation convexe dans un espace normé, Kibernetika (en russe), 1965, 5, 46-54.
  20. RAFFIN Cl., a) Programmation mathématique et dualité. Séminaire de Statistique de l'Université de Poitiers (mars 1966), publié dans les Cahiers du B.U.R.O. (I.S.U.P.), cahier n° 10, 1-22. [EuDML: 272694]
  21. RAFFIN Cl., b) Comptes rendus de l'Académie des Sciences de Paris, 265, A, 1967, p. 177 et 265, A, 1967, p. 193. [Zbl: 0157.49801]
  22. RAFFIN Cl., c) Comptes rendus de l'Académie des Sciences de Paris, 266, A, 1968, p. 766 et 266, A, 1968, p. 839.
  23. ROCKAFELLAR R. T., a) Characterization of the subdifferentials of convex functions. Pacific J. of Math., vol. XVII, 1966, 497-510. [MR: 193549] [Zbl: 0145.15901]
  24. ROCKAFELLAR R. T.. b) Extension of Fenchel's duality theorem for convex functions, Duke Math. Journal 33-1, March 1966, 81-89. [MR: 187062] [Zbl: 0138.09301]
  25. STOER J., Duality in non-linear programming and the min-max theorem, Num. Math., 5, 1963, 371-379. [EuDML: 131578] [Zbl: 0152.38104]
  26. WHINSTON A., Some applications of the conjugate function theory to duality,in [1]. [Zbl: 0178.22803]
  27. WOLFE P., A duality theorem for non-linear programming, Quart. Appl. Math., 19, 1961, 239-244. [MR: 135625] [Zbl: 0109.38406]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you